# SDR YENA201701090025

- Difficulty date: January 9, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 2280
- Aircraft time: 50,192 hours, 17,660 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2901010201200
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, FLIGHT CREW RECEIVED HYD G RSVR LO LEVEL WARNING MESSAGE. THE SYSTEM CONTINUED TO DEPLETE ITSELF. CREW PERFORMED AN AIR RETURN.   HYD LINE FOUND BURST IN NR 1 PYLON.  THE HYD LINE WAS REPLACED IAW AMM 20-21-12. PERFORMED OPS CHECK AND LEAK CHECK OK.
